# SDR SWAA2023110217156

- Difficulty date: October 3, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET LOCATED BS 986.5 TO BS 1006 BETWEEN S-24L TO S-25L AND WL156 AFT CARGO COMPARTMENT 2023-615042<[01] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 986.5 TO BS 1006 BETWEEN S-24L TO S-25L AND WL156 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 147A7443 SHEET 4 REV: B;[02] CORRECTION ACTION 1: REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 986.5 TO BS 1006 BETWEEN S-24L TO S-25L AND WL156 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 147A7443 SHEET 4 REV: B. SEE INDIVIDUAL SING-OFFS BELOW;[03] CORRECTION ACTION 2: REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 986.5 TO BS 1006 BETWEEN S-24L TO S-25L AND WL156 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 147A7443 SHEET 4 REV: B. SEE INDIVIDUAL SIGN-OFFS BELOW;[04] CORRECTIVE ACTION STEP 3 CERTIFIED RII
